SMITH & NEPHEW, INC. SHOULDER DIST LATERAL JACK SPIDER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Back to Search Results |
| Model Number |
72201428 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed.No issues were noted.A functional evaluation was performed.The blue rotational handle would not fully lock down to secure the pad assembly shaft.The reported complaint was confirmed and the root cause has been associated with a mechanical problem.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include a degradation of material within the rotational handle over time.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was repeat issue.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that the shoulder dist lateral jack spider was not working.No case involved.Results of investigation have concluded that the blue rotational handle would not fully lock down to secure the pad assembly shaft which makes it a reportable.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.